# SDR CKSA96092

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link Assy
- Part number: 3646375501
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND INBOARD MOST FLAP CARRIAGE LINK ASSEMBLY FWD END APPEARS CRACKED.  REMOVED AND REPLACED INBOARD MOST FLAP CARRIAGE LINK ASSEMBLY.  TASK NR 79978, CORROSION CARD NR 124L-0551.
